# SDR REXA2012031800398

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,429 hours, 16,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20 DEGREES ON APPROACH.  REPLACED FLAP LEVER.
